Algebraic Geometry

[1] Moduli spaces of stable pairs

Yinbang Lin YMSC, Tsinghua University

Algebraic Geometry mathscidoc:1904.01001

Pacific Journal of Mathematics, 294, (1), 123-158, 2018
[ Download ] [ 2019-04-10 15:14:41 uploaded by yinbang ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the new k-th yau algebras of isolated hypersurface singularities

NAVEED HUSSAIN, Tsinghua University Stephen S.-T. Yau Tsinghua University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:1903.01003

[ Download ] [ 2019-03-11 16:20:09 uploaded by hqzuo ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the derivation Lie algebras of fewnomial singularities

Hussain, Naveed Tsinghua University Stephen.S.-T. Yau Tsinghua University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:1903.01002

Bull. Aust. Math. Soc., 98, (1), 77-88, 2018.2
[ Download ] [ 2019-03-11 16:11:43 uploaded by hqzuo ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Non-existence of negative weight derivations on positively graded artinian algebras

Chen Hao Jinan University Stephen S.-T. Yau Tsinghua University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:1903.01001

Trans. A.M.S., 2019, (3)
[ Download ] [ 2019-03-11 16:03:43 uploaded by hqzuo ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Effectivity of iitaka fibrations and pluricanonical systems of polarized pairs

Caucher Birkar University of Cambridge De-Qi Zhang National University of Singapore

Algebraic Geometry mathscidoc:1901.01001

Publications mathématiques de l'IHÉS, (123), 283-331, 2016
[ Download ] [ 2019-01-30 15:12:59 uploaded by matzdq ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Deuring’s mass formula of a mumford family

Mao Sheng University of Science and Technology of China Kang Zuo University of Mainz

Algebraic Geometry mathscidoc:1811.01002

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 368, (1), 169–207, 2016.1
[ Download ] [ 2018-11-02 17:31:43 uploaded by msheng ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Maximal families of Calabi-Yau manifolds with minimal length Yukawa coupling

Mao Sheng School of Mathematical Sciences, University of Science and Technology of China Jinxing Xu School of Mathematical Sciences, University of Science and Technology of China Kang Zuo Institut für Mathematik, Universität Mainz

Algebraic Geometry mathscidoc:1811.01001

Communications in Mathematics and Statistics, 1, (1), 73-92, 2013.3
[ Download ] [ 2018-11-01 15:12:26 uploaded by xujx02 ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the connectedness of the standard web of Calabi-Yau 3-folds and small transitions

Sz-Sheng Wang Yau Mathematical Sciences Center

Algebraic Geometry mathscidoc:1810.01002

[ Download ] [ 2018-10-29 16:04:54 uploaded by SSWang ] [ 97 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Atiyah Class and sheaf counting on local Calabi Yau 4 folds

Emanuel Diaconescu Rutgers University Artan Sheshmani Harvard CMSA/QGM Shing-Tung Yau Harvard University

Algebraic Geometry mathscidoc:1810.01001

2018.10
[ Download ] [ 2018-10-27 09:11:09 uploaded by artan ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Genus periods, genus points and congruent number problem

Ye Tian Morningside center of Mathematics, Chinese Academy of Sciences Xinyi Yuan University of California, Berkeley Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07018

Asian Journal of Mathematics, 21, (4), 721-774, 2017
[ Download ] [ 2018-08-16 23:28:49 uploaded by shouwu ] [ 162 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] The arithmetic Hodge index theorem for adelic line bundles

Xinyi Yuan UC Berkeley Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07017

Mathematische Annalen, 367, 1123-1171, 2017
[ Download ] [ 2018-08-16 23:09:35 uploaded by shouwu ] [ 109 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Towards a Dynamical Manin–Mumford Conjecture

Dragos Ghioca University of British Columbia Thomas J. Tucker University of Rochester Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07016

International Mathematics Research Notices, 2011, (22), 5109–5122, 2011
[ Download ] [ 2018-08-16 22:35:41 uploaded by shouwu ] [ 120 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Arithmetic of Shimura curves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07015

SCIENCE CHINA Mathematics, 53, (3), 573–592, 2010
[ Download ] [ 2018-08-16 22:15:21 uploaded by shouwu ] [ 248 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Gross-Schoen cycles and Dualising sheaves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07014

Inventiones Mathmeticae, 179, (1), 1-73, 2010
[ Download ] [ 2018-08-16 15:22:43 uploaded by shouwu ] [ 102 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] The Gross-Kohnen-Zagier Theorem over Totally Real Fields

Xinyi Yuan Columbia University Shou-Wu Zhang Princeton University Wei Zhang Columbia University

Algebraic Geometry Number Theory mathscidoc:1808.07013

Compositio Mathematica, 145, 1147–1162, 2009
[ Download ] [ 2018-08-16 15:19:30 uploaded by shouwu ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Generic abelian varieties with real multiplication are not Jacobians

Johan de Jong Columbia University Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07012

Diophantine geometry, 165-172, 2007
[ Download ] [ 2018-08-16 15:15:14 uploaded by shouwu ] [ 102 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Distributions in Algebraic Dynamics

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07011

Surveys in differential geometry, 381-430, 2005
[ Download ] [ 2018-08-16 15:09:06 uploaded by shouwu ] [ 102 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Periods and distribution of cycles on Hilbert modular varieties

Di-Hua Jiang University of Minnesota Minneapolis Jian-Shu Li HKUST Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07010

Pure and Applied Mathematics Quarterly, 2, (1), 219-277, 2006
[ Download ] [ 2018-08-16 15:02:58 uploaded by shouwu ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Equidistribution of CM-Points on Quaternion Shimura Varieties

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07009

International Mathematics Research Notices, (59), 3657-3689, 2005
[ Download ] [ 2018-08-16 14:58:41 uploaded by shouwu ] [ 85 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Gross-Zagier formula for GL(2) II

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07008

Heegner points and Rankin L-series, 191-214, 2003.3
[ Download ] [ 2018-08-08 21:31:32 uploaded by shouwu ] [ 103 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Elliptic curves, L-functions, and CM-points

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07007

Current developments in mathematics, 179-219, 2002.7
[ Download ] [ 2018-08-08 20:56:00 uploaded by shouwu ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Gross-Zagier formula for GL2

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07006

Asian Journal of Mathematics, 5, (2), 1-108, 2001
[ Download ] [ 2018-08-08 20:44:11 uploaded by shouwu ] [ 99 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] K-Theory of Hilbert Schemes as a Formal Quantum Field Theory

Jian Zhou Tsinghua University

Algebraic Geometry mathscidoc:1808.01003

[ Download ] [ 2018-08-06 17:20:33 uploaded by MacdonaldP ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Tautological Sheaves on Hilbert Schemes of Points

Jian Zhou Tsinghua University

Algebraic Geometry mathscidoc:1808.01002

JAG, 23, 669-692, 2012
[ Download ] [ 2018-08-06 17:10:46 uploaded by MacdonaldP ] [ 124 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Geometry of algebraic points

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07005

First International Congress of Chinese Mathematicians, 139-152, 1998
[ Download ] [ 2018-08-04 23:51:20 uploaded by shouwu ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved